# SDR YN8R2016030300001

- Difficulty date: February 5, 2016
- Submitted: March 3, 2016
- Operation: General aviation
- Filed by: Yingling Aircraft LLC, repair station YN8R621Y
- Aircraft: N3957A
- Make and model: Beech V35B
- Aircraft serial: D9186
- Aircraft time: 2,964 hours
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 1186655
- Condition: Stripped
- Location: Mlg
- Part time: 2,964 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN THE PILOT WENT TO SELECT GEAR DOWN PRIOR TO LANDING, THE GEAR HANDLE KNOB CAME OFF IN HIS HAND.  HE WAS UNABLE TO EXTEND THE GEAR NORMALLY AFTER THAT.  THE PILOT EXTENDED THE GEAR MANUALLY IAW THE POH AND FLEW BY THE TOWER TO ENSURE THE GEAR WAS DOWN, HE HAD THE GEAR DOWN INDICATION.  WHEN THE MECHANIC WAS HANDED THE GEAR KNOB AND SET SCREW, HE NOTICED THAT THE THREADS IN THE KNOB WERE STRIPPED WHERE IT THREADS ONTO THE GEAR LEVER AND THE SET SCREW THREADS WERE ALSO STRIPPED.  A NEW GEAR KNOB, PN 118665-5 AND SET SCREW, PN AN565D8H2 WERE INSTALLED, THE ACFT WAS JACKED AND THE GEAR WAS ELECTRICALLY ACTUATED MANY TIMES TO VERIFY THE ISSUE HAD BEEN CORRECTED.  THE ACFT WAS THEN RETURNED TO SERVICE.
